# SDR EIAA20090013

- Difficulty date: January 10, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 1770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1770 BLB 33 SEAT/TIE DOWN TRACK CHAFED.  DAMAGED AREA REMOVED AS PER SRM 51-10-01, NDT CHK CARRIED OUT AS PER PT4/51-00-00.  ORIG THICKNESS 0.170 INCH REMAINING 0.130 INCH BEYOND SRM UNITS OF 53-10-01.  CUT DAMAGED SEAT TRACK FROM STA 1770 TO 1830 AS PER SRM 53-10-05 FIG 1A.  NDT CHECKED AS PER PT6/51-00-00 NO CRACKS.  FABRICATED PARTS AS PER SRM 53-10-05 FIG 1A.  REWORKED STRAPS PER SRM 53-10-05.  HEAT TREATED AS PER BAC 5602.  ALODINED AS PER BAC 5719, PRIMED AS PER 51-24-01.  INSTALLED REPAIRED PARTS AS PER 51-30-02 PARA 4 SCREWS REINSTALLED AS PER AMM 20-51-01.
